Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On radial motion of a nonlinear viscoelastic tube

Authors: R. J. Tait, T. B. Moodie and J. B. Haddow
Journal: Quart. Appl. Math. 42 (1985), 385-393
MSC: Primary 73F15
DOI: https://doi.org/10.1090/qam/766875
MathSciNet review: 766875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Knowles, Large amplitude oscillations of a tube in incompressible elastic material, Quart. J. Appl. Math., 18, 71-77 (1960) MR 0112336
  • [2] C. Truesdell and W. Noll, The non-linear field theories of mechanics, Encyclopedia of Physics Volume 111/3, Springer Verlag, 1965 MR 0193816
  • [3] M. M. Carrol, Controllable deformations of incompressible simple materials, Int. J. Eng. Sc., 5, 515-525 (1967)
  • [4] R. L. Fosdick, Dynamically possible motions of incompressible, simple materials, Arch. Rational Mech. Anal., 29, 272-288 (1968) MR 1553513
  • [5] A. E. Green, R. S. Rivlin and A. J. M. Spencer, The mechanics of non-linear materials with memory, Arch. Rat. Mech. Anal., 3, 82-90 (1959) MR 0103650
  • [6] F. J. Lockett, Nonlinear viscoelastic solids, Academic Press, 1972
  • [7] B. D. Coleman and Ellis H. Dill, On the stability of certain motions of incompressible materials with memory, Arch. Rat. Mech. Anal., 30, 197-224 (1968) MR 0232567
  • [8] B. D. Coleman and Ellis H. Dill, On thermodynamics and the stability of motions of materials with memory, Arch. Rat. Mech. Anal., 51, 1-53 (1973) MR 0342046

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15

Retrieve articles in all journals with MSC: 73F15

Additional Information

DOI: https://doi.org/10.1090/qam/766875
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society